From linear recurrence relations to linear ODEs with constant coefficients
2016 (English)In: Journal of Algebra and its Applications, ISSN 0219-4988, E-ISSN 1793-6829, Vol. 15, no 6, 1650109Article in journal (Refereed) PublishedText
Linear Ordinary Differential Equations (ODEs) with constant coefficients are studied by looking in general at linear recurrence relations in a module with coefficients in an arbitrary ℤalgebra. The bridge relating the two theories is the notion of formal Laplace transform associated to a sequence of invertibles. From this more economical perspective, generalized Wronskians associated to solutions of linear ODEs will be revisited, mentioning their relationships with Schubert Calculus for Grassmannians.
Place, publisher, year, edition, pages
World Scientific Publishing Co. Pte Ltd , 2016. Vol. 15, no 6, 1650109
formal Laplace transform, generalized Wronskians, generic linear ODEs, Generic linear recurrence sequences, Schubert Calculus
IdentifiersURN: urn:nbn:se:kth:diva-186899DOI: 10.1142/S0219498816501097ScopusID: 2-s2.0-84962798187OAI: oai:DiVA.org:kth-186899DiVA: diva2:929352
QC 201605182016-05-182016-05-162016-05-18Bibliographically approved